# SDR CALA2018032801028

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347557525290
- Condition: Corroded
- Location: Frames 53-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL BETWEEN FRAMES 53 AND 56 HAS MULTIPLE AREAS OF CORROSION.   BLENDED CORROSION.  ACCOMPLISHED HFEC AND ROTOPROBE WITH NO DEFECTS NOTED, AND ACCOMPLISHED UT THICKNESS. FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-42-1 1-911-001, PARA 2E, SRM 51-72-11-911-001, SRM 53-41-49-283-003.
